# SDR ASAA2013020693928

- Difficulty date: February 6, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 43,541 hours, 19,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A81284
- Condition: Corroded
- Location: Bs 792-802
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT CORRODED FS 792 - 802, RBL 12.   R & R FLOOR SUPPORT IAW SRM 51-40-02 AND DWG 146A81280 -146A8120.
